# SDR C77A225873A

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 6,801 hours, 3,556 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 006353
- Condition: Discharged
- Location: Emergency Lights
- Part time: 6,081 hours, 3,186 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT THR R1 DOOR EMERGENCY EXIT LOWER LT LIGHT INOP DUE TO EMERGENCY BATTERY DISCHARGED.
